# SDR UIEA2020012760125

- Difficulty date: January 26, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 102,392 hours, 19,833 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Unknown
- Location: Lt Engine
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE DID NOT LIGHT OFF, FIRST ATTEMPT.  ENGINE START BOTH SELECTED AFTER MOTORING.  SECOND ATTEMPT SUCCESSFUL.   PERFORMED IGNITION SYSTEM AUDIBLE TEST IAW AMM 74-00-00. BOTH CHANNELS FOR BOTH IGNITORS ARE STRONG. NO DEFECTS NOTED. PERFORMED ENGINE RUN IAW AMM 71-00-00. OPS CHECKED GOOD. NO DEFECTS NOTED.
